X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (14) 14
statistics & probability (11) 11
44a60 (5) 5
stieltjes moment problem (5) 5
60e05 (4) 4
distributions (4) 4
mathematics - probability (4) 4
moment problem (4) 4
orthogonal polynomials (4) 4
probability theory and stochastic processes (4) 4
statistics, general (4) 4
stieltjes classes (4) 4
combinatorics (3) 3
criteria (3) 3
field theory and polynomials (3) 3
fourier analysis (3) 3
functions of a complex variable (3) 3
hamburger moment problem (3) 3
indeterminate (3) 3
mathematical analysis (3) 3
mathematics, applied (3) 3
mathematics, general (3) 3
number theory (3) 3
polynomials (3) 3
powers (3) 3
statistics (3) 3
stieltjes class (3) 3
stieltjes moment sequence (3) 3
studies (3) 3
subnormal operator (3) 3
30b70 (2) 2
analysis (2) 2
density problem (2) 2
determinacy (2) 2
hardy’s condition (2) 2
identifiability (2) 2
indeterminate probability-distributions (2) 2
mathematical models (2) 2
mathematical moments (2) 2
mixtures (2) 2
moment sequence (2) 2
moments (2) 2
normal distribution (2) 2
normal extensions (2) 2
operators (2) 2
power series (2) 2
probability theory (2) 2
probability-distributions (2) 2
self-commutators (2) 2
size distribution (2) 2
statistics - other statistics (2) 2
statistics for business/economics/mathematical finance/insurance (2) 2
statistische verteilung (2) 2
stieltjes moment sequences (2) 2
stieltjes problem of moments (2) 2
uniqueness (2) 2
weighted shift on a directed tree (2) 2
11a155 (1) 1
30b10 (1) 1
30e20 (1) 1
33a15 (1) 1
33c47 (1) 1
33e05 (1) 1
37k10 (1) 1
44a15 (1) 1
47b33, 47b20, 47b37, 44a60 (1) 1
47b37 (1) 1
47b80 (1) 1
4th-order difference equation (1) 1
60b05 (1) 1
62e10 (1) 1
[formula omitted]-density (1) 1
[formula omitted]-determinate distribution (1) 1
[formula omitted]-distribution (1) 1
[formula omitted]-indeterminate distribution (1) 1
[formula omitted]-moment (1) 1
[formula omitted]-momentdeterminacy (1) 1
[formula omitted]-stieltjes class (1) 1
analytic function (1) 1
approximants (1) 1
approximations (1) 1
arch-modell (1) 1
associated continued fractions (1) 1
associated polynomials (1) 1
asymmetry (1) 1
asymptotic approximation of integrals (1) 1
asymptotic series (1) 1
benini distribution (1) 1
benini distribution, characterization of distributions, income distribution, moment problem, statistical distributions, stieltjes class (1) 1
bernstein functions (1) 1
birth (1) 1
birth-death processes (1) 1
block matrix (1) 1
boundary triple (1) 1
börsenkurs (1) 1
carleman’s condition (1) 1
catalan number sequence (1) 1
cauchy-stieltjes transform (1) 1
cauchy–stieltjes transform (1) 1
characterization of distributions (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Discrete Mathematics, ISSN 0012-365X, 07/2019, Volume 342, Issue 7, pp. 2139 - 2147
Journal Article
Advances in Mathematics, ISSN 0001-8708, 04/2017, Volume 310, pp. 484 - 556
A recent example of a non-hyponormal injective composition operator in an L2-space generating Stieltjes moment sequences, invented by three of the present authors, was built over a non-locally finite directed tree... 
Consistency condition | Subnormal operator | Hamburger and Stieltjes moment sequences | Graphs induced by self-maps | Operator generating Stieltjes moment sequences | Composition operator | MATHEMATICS | WEIGHTED SHIFTS | NORMAL EXTENSIONS | DENSITY PROBLEM | SELF-COMMUTATORS
Journal Article
Journal of mathematical analysis and applications, ISSN 0022-247X, 2012, Volume 394, Issue 2, pp. 819 - 834
.... An approach to this issue via consistent systems of probability measures is invented. The role played by determinate Stieltjes moment sequences is elucidated... 
Directed tree | Weighted shift on a directed tree | Subnormal operator | Stieltjes moment sequence | MATHEMATICS | MATHEMATICS, APPLIED | MOMENT PROBLEM | NORMAL EXTENSIONS | DENSITY PROBLEM | SELF-COMMUTATORS | OPERATORS
Journal Article
by Berg, C
PROBABILITY AND MATHEMATICAL STATISTICS-POLAND, ISSN 0208-4147, 2019, Volume 39, Issue 2, pp. 441 - 458
We prove that s(n) (a, b) = Gamma(an + b) /Gamma(b), n = 0, 1, ..., is an infinitely divisible Stieltjes moment sequence for arbitrary a, b > 0. Its powers s(n) (a, b)(c), c... 
STIELTJES MOMENT SEQUENCES | DETERMINACY | Gumbel distribution | STATISTICS & PROBABILITY | product convolution semigroup | POWERS | Infinitely divisible Stieltjes moment sequence | FUNCTIONALS | asymptotic approximation of integrals
Journal Article
Symmetry, integrability and geometry, methods and applications, ISSN 1815-0659, 05/2016, Volume 12
This paper aims to clarify certain aspects of the relations between birth-death processes, measures solving a Stieltjes moment problem, and sets of parameters defining polynomial sequences... 
METIS-316926 | IR-100431 | Shell polynomials | Similar birth-death processes | Birth-death processes | EWI-27013 | Orthogonal polynomials | Dual birth-death processes | MSC-60J80 | Stieltjes moment problem | MSC-44A60 | MSC-42C05 | polynomials | shell | similar birth-death processes | INDETERMINATE MOMENT PROBLEMS | birth-death processes | PHYSICS, MATHEMATICAL | dual birth-death processes | orthogonal polynomials
Journal Article
Statistics and Probability Letters, ISSN 0167-7152, 01/2017, Volume 120, pp. 114 - 117
The Hamburger and Stieltjes moment problem and the sequence of maximum entropy (MaxEnt) approximates with given moments are considered... 
Hankel matrix | Entropy convergence | Hamburger and Stieltjes moment problem | Moments | Density | Maximum entropy | STATISTICS & PROBABILITY
Journal Article
Statistics and Probability Letters, ISSN 0167-7152, 03/2019, Volume 146, pp. 118 - 123
The Stieltjes classes play a significant role in the moment problem allowing to exhibit explicitly infinite families of probability densities with the same sequence of moments... 
[formula omitted]-moment (in)determinacy | [formula omitted]-moment | Analytic function | [formula omitted]-distribution | [formula omitted]-density | [formula omitted]-Stieltjes class | q-moment | q-density | q-Stieltjes class | q-distribution | q-moment (in)determinacy | STATISTICS & PROBABILITY
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 11/1998, Volume 126, Issue 11, pp. 3227 - 3237
Journal Article
Integral equations and operator theory, ISSN 1420-8989, 2018, Volume 90, Issue 6, pp. 1 - 36
.... We give several characterizations of when such a completion is possible. Considered also are connections with Stieltjes moment sequences, flatness of a completion... 
Subnormal operator | Weighted shift on a directed tree | 47B37 | Analysis | Primary 47B20 | Subnormal completion problem | Secondary 05C20 | Mathematics | 44A60 | Flatness | Stieltjes moment sequence | MATHEMATICS
Journal Article
Journal of statistical distributions and applications, ISSN 2195-5832, 2017, Volume 4, Issue 1, pp. 1 - 17
We consider univariate distributions with finite moments of all positive orders. The moment problem is to determine whether or not a given distribution is uniquely determined by the sequence of its moments... 
Statistics and Computing/Statistics Programs | Carleman’s condition | Science, Humanities and Social Sciences, multidisciplinary | Statistical Theory and Methods | Hardy’s condition | Stieltjes moment problem | Cramér’s condition | Statistics | Hamburger moment problem | 44A60 | Krein’s condition | 60E05 | Independent variables | Random variables | Criteria | Mathematics - Probability
Journal Article
Journal of Mathematical Sciences, ISSN 1072-3374, 11/2017, Volume 227, Issue 1, pp. 33 - 67
...: Given κ, k ϵ ℤ+, and a sequence s = s i i = 0 ∞ $$ \mathbf{s}={\left\{{s}_i\right\}}_{i=0}^{\infty } $$ of real numbers, to describe the set of functions f... 
generalized Stieltjes fraction | boundary triple | Indefinite Stieltjes moment problem | generalized Stieltjes function | Mathematics, general | Weyl function | Mathematics | resolvent matrix
Journal Article
Journal Article
Annals of the Institute of Statistical Mathematics, ISSN 0020-3157, 4/2011, Volume 63, Issue 2, pp. 291 - 303
Journal Article
The Ramanujan Journal, ISSN 1382-4090, 2/2016, Volume 39, Issue 2, pp. 271 - 289
Journal Article
The Ramanujan journal, ISSN 1572-9303, 2013, Volume 33, Issue 2, pp. 157 - 195
We construct new elliptic solutions of the restricted Toda chain. These solutions give rise to a new explicit class of orthogonal polynomials, which can be... 
33C47 | Functions of a Complex Variable | Field Theory and Polynomials | Mathematics | 33E05 | 37K10 | Toda chain | Fourier Analysis | Orthogonal polynomials | Stieltjes–Carlitz polynomials | Number Theory | Elliptic functions | Combinatorics | Stieltjes-Carlitz polynomials | MATHEMATICS | POISSON-DARBOUX EQUATION
Journal Article
Journal of Theoretical Probability, ISSN 0894-9840, 12/2014, Volume 27, Issue 4, pp. 1167 - 1177
This paper studies a Stieltjes-type moment problem defined by the generalized lognormal distribution, a heavy-tailed distribution with applications in... 
Size distribution | Volatility model | Generalized lognormal distribution | Stieltjes class | Probability Theory and Stochastic Processes | Moment problem | Mathematics | Statistics, general | Generalized error distribution | Lognormal distribution | 44A60 | 60E05 | STATISTICS & PROBABILITY
Journal Article
Journal of Theoretical Probability, ISSN 0894-9840, 3/2014, Volume 27, Issue 1, pp. 41 - 56
In this paper, we discuss some special properties of operator-valued semicircular random variables including representation of the Cauchy transform of a... 
47B80 | 60B05 | 30E20 | Semicircular distributions | Cauchy–Stieltjes transform | Probability Theory and Stochastic Processes | Mathematics | Statistics, general | 30B70 | Continued fractions | Operator-valued non-commutative probability | Cauchy-Stieltjes transform | STATISTICS & PROBABILITY
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.